# SDR AALA202001249005

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 72,279 hours, 9,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Light Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY EXIT LIGHT SWITCH GUARD FORCES SWITCH TO OFF POSITION. CHECKED AND ADJUSTED EMERGENCY EXIT LIGHTS COCKPIT OVERHEAD GUARD SWITCH. OPERATIONAL TEST OK IAW AMM 33-51-00.
